Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to treat scar on leg after having sclerotherapy?

I recently had sclerotherapy on my leg, few weeks later I developed a wound, went to my gp who gave me antibiotics etc after 4 weeks on my wound has healed, however has left a bad mark, is there anything you would recommend me to use on it to help the appearance, any help would be greatly appreciated. Regards Trish
Thu, 10 May 2018
Report Abuse
Dermatologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

As per your case history of the scar. My treatment advice is –

1. Don't scratch the lesion as it may worsen the condition.
2. Apply a placentrax gel twice daily on it.
3. Take a vitamin E supplement once daily for 3 months.
4. Other treatment options are oral multivitamins, a topical steroid given only after consulting a dermatologist.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Harshit Bhachech
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Vascular surgery


How to treat scar on leg after having sclerotherapy?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. As per your case history of the scar. My treatment advice is – 1. Don t scratch the lesion as it may worsen the condition. 2. Apply a placentrax gel twice daily on it. 3. Take a vitamin E supplement once daily for 3 months. 4. Other treatment options are oral multivitamins, a topical steroid given only after consulting a dermatologist. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Harshit Bhachech